# SDR DALA12006493129

- Difficulty date: August 16, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 261FF MISDRILLED HOLES.  INSTALLED NEW FLOOR PANEL.
